Open Access
2013 Affine-Periodic Solutions for Dissipative Systems
Yu Zhang, Xue Yang, Yong Li
Abstr. Appl. Anal. 2013(SI47): 1-4 (2013). DOI: 10.1155/2013/157140


As generalizations of Yoshizawa’s theorem, it is proved that a dissipative affine-periodic system admits affine-periodic solutions. This result reveals some oscillation mechanism in nonlinear systems.


Download Citation

Yu Zhang. Xue Yang. Yong Li. "Affine-Periodic Solutions for Dissipative Systems." Abstr. Appl. Anal. 2013 (SI47) 1 - 4, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1303.34033
MathSciNet: MR3147840
Digital Object Identifier: 10.1155/2013/157140

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI47 • 2013
Back to Top